# SDR AALA201507209006

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 46,870 hours, 19,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS R2 DOOR, RED EMER LIGHTS INOPERATIVE.  REPLACED FUSES RT SIDE POWER SUPPLY UNIT.  OPERATIONS CHECKED GOOD.
